# SDR VNAA2016110600008

- Difficulty date: November 6, 2016
- Submitted: November 9, 2016
- Operation: Air carrier
- Aircraft: N500AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10025
- Aircraft time: 34,869 hours, 25,441 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 280-319
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 26L CORRODED BETWEEN BS 280 AND 319.  MAINTENANCE REMOVED AND REPLACED STRINGER AND PERFORMED CHECKS IAW THE AMM.
